# SDR UPS99228674

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENGINE S DUCT HAS 5 INCH CRACK IN THE CENTER SECTION 4 RIBS FWD OF THE PRODUCTION BREAK, LT SIDE APPRX 8:00 POSITION.  REMOVED DAMAGED AREA AND PERFORMED A FILLER AND DOUBLER REPAIR PER SRM 54-10-3, SRM 51-40-2 AND MM 51-20-151.
